TITLE

Irinotecan

PUB. DATE
December 2015
SOURCE
Reactions Weekly;Dec2015, Vol. 1580 Issue 1, p218
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article describes the case of a 71-year-old female patient who developed diarrhea and febrile neutropenia after being treated with irinotecan.
ACCESSION #
111404774

 

Related Articles

  • Association between Antifungal Prophylaxis and Rate of Documented Bacteremia in Febrile Neutropenic Cancer Patients. Viscoli, C.; Paesmans, M.; Sanz, M.; Castagnola, E.; Klastersky, J.; Martino, P.; Glauser, M. // Clinical Infectious Diseases;6/1/2001, Vol. 32 Issue 11, p1532 

    Presents a study which investigated the correlation between antifungal prophylaxis and bacteremia in febrile neutropenia. Patients and methods; Results and discussion.

  • Methodology for Clinical Trials Involving Patients with Cancer Who Have Febrile Neutropenia: Updated Guidelines of the Immunocompromised Host Society/ Multinational Association for Supportive Care in Cancer, with Emphasis on Outpatient Studies. Feld, Ronald; Paesmans, Marianne; Freifeld, Alison G.; Klastersky, Jean; Pizzo, Philip A.; Rolston, Kenneth V.I.; Rubenstein, Edward; Talcott, James A.; Walsh, Thomas J. // Clinical Infectious Diseases;12/15/2002, Vol. 35 Issue 12, p1463 

    Two multinational organizations, the Immunocompromised Host Society and the Multinational Association for Supportive Care in Cancer, have produced for investigators and regulatory bodies a set of guidelines on methodology for clinical trials involving patients with febrile neutropenia. The...

  • Efficacy and Tolerability of Extended-Interval Aminoglycoside Administration in Pediatric Patients. Kraus, D.M.; Pai, M.P.; Rodvold, K.A. // Pediatric Drugs;2002, Vol. 4 Issue 7, p469 

    Aminoglycosides are commonly used to treat serious Gram-negative infections in pediatric patients. An effort to improve the efficacy and tolerability of this antibiotic class has led to evaluation of extended-interval aminoglycoside administration (EIAA). EIAA is designed to achieve higher peak...

  • Cytarabine/etoposide/mitoxantrone.  // Reactions Weekly;8/13/2011, Issue 1364, p16 

    The article describes the cases of two patients who developed febrile neutropenia and bacteraemia after receiving either cytarabine, etoposide or mitoxantrone.

  • Cyclophosphamide/docetaxel.  // Reactions Weekly;10/1/2011, Issue 1371, p14 

    The article describes the case of two patients who developed febrile neutropenia and exanthema after taking cyclophosphamide and docetaxel.

  • Carboplatin/cisplatin/paclitaxel.  // Reactions Weekly;8/13/2011, Issue 1364, p12 

    The article describes the case of a man who developed febrile neutropenia, diarrhoea, Campylobacter infection and neuropathic symptoms while receiving carboplatin, cisplatin and paclitaxel.

  • Fenofibrate/mycophenolate mofetil interaction.  // Reactions Weekly;1/5/2013, Issue 1433, p21 

    The article describes the case of a 57-year-old man who developed febrile neutropenia while receiving mycophenolate mofetil and fenofibrate.

  • Antineoplastics/cefepime.  // Reactions Weekly;10/15/2011, Issue 1373, p8 

    The article describes the case of a 74-year-old man with metastatic colon cancer who developed febrile neutropenia while undergoing antineoplastic and cefepime therapy.

  • Cefepime.  // Reactions Weekly;11/13/2010, Issue 1327, p11 

    The article describes six case reports of men with hematological malignancies and mild renal impairment who developed neurotoxicity while receiving treatment with cefepime for febrile neutropenia, referencing a study published in the October 2010 issue of the journal "Antimicrobial Agents and...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics